Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature


Author: Takuji Sato
Journal: Proc. Amer. Math. Soc. 131 (2003), 2903-2909
MSC (2000): Primary 53B35, 53C15, 53C55
Published electronically: April 9, 2003
MathSciNet review: 1974348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a non-Kähler almost Hermitian manifold of constant holomorphic sectional curvature by changing the almost complex structure in a Kähler manifold of constant holomorphic sectional curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53B35, 53C15, 53C55

Retrieve articles in all journals with MSC (2000): 53B35, 53C15, 53C55


Additional Information

Takuji Sato
Affiliation: Faculty of Engineering, Kanazawa University, Kanazawa, Japan
Email: tsato@t.kanazawa-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07132-6
PII: S 0002-9939(03)07132-6
Keywords: Almost Hermitian manifold, holomorphic sectional curvature
Received by editor(s): March 15, 2001
Published electronically: April 9, 2003
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2003 American Mathematical Society